The Open UniversitySkip to content
 

Open Research Online
Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2016 | 2009
Number of items: 2.

2016

Rempe-Gillen, Lasse and Sixsmith, Dave (2016). Hyperbolic entire functions and the Eremenko–Lyubich class: Class B or not class B? Mathematische Zeitschrift, 286(3-4) pp. 783–800. file

2009

Rippon, P. J. and Stallard, G. M. (2009). Escaping points of entire functions of small growth. Mathematische Zeitschrift, 261(3) pp. 557–570.

This list was generated on Tue Apr 24 22:41:54 2018 BST.

Policies | Disclaimer

© The Open University   contact the OU